Found: 34 resources


Narrow your search

Resource type

article (34)


Language

English (24)

Arabic and English (5)

Arabic (4)


Year
From To Submit

2021 (4)

2020 (5)

2019 (3)

2018 (4)

2016 (3)

More...
Listing 1 - 10 of 34
<<
Page
of 4
Sort by

Dynamical Features of the Lorenz Model of Atmospheric Circulation

Journal of Basrah Researches (Sciences), 2005, Volume 31, Issue 3A, Pages 38-55

PERIODIC SOLUTION FOR A CLASS OF DOUBLY DEGENERATE PARABOLIC EQUATION WITH NEUMANN PROBLEM

Journal of university of Anbar for Pure science, 2015, Volume 9, Issue 3, Pages 35-43

The Periodicity of Two Disconnecting Arc Spaces

Journal of University of Babylon, 2018, Volume 26, Issue 1, Pages 96-102
 

Soft Tissue Sarcomas: A review of 40 cases

Iraqi Postgraduate Medical Journal, 2006, Volume 5, Issue 1, Pages 87-93

More on the Minimal Set of Periods

Iraqi Journal of Science, 2015, Volume 56, Issue 4A, Pages 2953-2958

Some Properties of Random Fixed Points and Random Periodic Points for Random Dynamical Systems

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2018, Volume 10, Issue 3, Pages Math Page 118-126

Listing 1 - 10 of 34
<<
Page
of 4
Sort by